MathSciNet Relay Station
MathSciNet bibliographic data
MR718265 57R90 (53C15)
Farrell, F. Thomas; Zdravkovska, Smilka Do almost flat manifolds bound? Michigan Math. J. 30 (1983), no. 2, 199–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement